By Dr. Lawrence Wilson

© November 2016, LD Wilson Consultants, Inc.


            Several clients have developed some combination of palpitations, a very rapid pulse, and skipped heart beats during a nutritional balancing program.  These symptoms can be frightening!  Symptoms may not be steady, and can come and go, seemingly randomly.

A few people checked into a hospital and were evaluated for heart disease.  In all cases, after extensive testing with x-rays, blood tests and EKG testing, nothing abnormal was found.




So far, in every one of these cases – about 4, so far - the cause has been the elimination of a toxic industrial chemical lodged in the brain.  For some reason, when it is mobilized from storage for elimination, it temporarily causes a very rapid pulse, and sometimes skipped beats and/or palpitations.

Source.  I don’t know the name of the chemical, but it appears that some people are exposed to it, while others acquired it in utero from their mothers.




Resolution.  In all cases, so far, the symptoms are temporary and are not dangerous, although they are frightening.  If one remains on the nutritional balancing program, eventually the toxin is eliminated and the symptoms subside.

Two useful suggestions are:


1. Firmly rub the large toe of both feet in a particular spot.  This is a reflex area to the brain that will help clear the toxin from the brain much faster.

The spot is on the bottom of the big toe.  It is near the base of the toe, where the toe attaches to the foot.  The spot is nearer the medial side of the bottom of the toe.  This is the side of the foot where the arch is located.

Pressing firmly in this area one will find a tender or sore spot.  This is the place to rub, and do it on both feet, perhaps for a two or three minutes on each foot.  Repeat the remedy several times daily, as needed.  This may seem like an unusual remedy, but it works quite well.


2. Make sure your program is correct.  Always ask your nutritional balancing practitioner to check with me to see if your dietary or supplement program needs updating. 


3. Modifying the program.  Adding more of the “sedative” supplements such as calcium, magnesium and zinc often is not too helpful.  Reducing the supplements until symptoms pass may be helpful, although not always.


For details about many cardiovascular symptoms, read Cardiovascular Disease on this website.



Home | Hair Analysis | Saunas | Books | Articles | Detox Protocols

Courses | About Dr. Wilson | The Free Basic Program